U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
Closed Thread Start New Thread
 
Old 03-12-2019, 07:10 PM
 
Location: Middle of the ocean
29,915 posts, read 18,931,679 times
Reputation: 43208

Advertisements

Whole thing is a non issue. Take a nap, call me in the morning.
__________________
____________________________________________
My posts as a Mod will always be in red.
Be sure to review Terms of Service: TOS
And check this out: FAQ
Moderator: Relationships Forum / Hawaii Forum / Dogs

 
Old 03-12-2019, 07:58 PM
 
4,921 posts, read 2,077,081 times
Reputation: 13796
Quote:
Originally Posted by mike1003 View Post
Tramadol is definitely not "like a tic-tac. lol"



It is a mild, but it is still classed as a narcotic


It's pretty close. Ok maybe a Tylenol. It does absolutely nothing for most people. Have you taken it? (That comes across snarkyish, I assure you it's not.)

Quote:
Originally Posted by Mikala43 View Post
Whole thing is a non issue. Take a nap, call me in the morning.
Thisssssss.
 
Old 03-12-2019, 10:07 PM
 
8 posts, read 2,299 times
Reputation: 10
Oh thanks. do you experience any side effects?
 
Old 03-12-2019, 10:15 PM
 
8 posts, read 2,299 times
Reputation: 10
Quote:
Originally Posted by LLCNYC View Post
I take Tramadol.

Many times that dose.

You'll be fine.
Oh thanks. do you experience any side effects?

after i googled tramadol i think my issue with the doze

Does Tramadol lower blood pressure?


"You will be at increased risk of confusion, slowed or stopped breathing, decreased blood pressure, a decreased heart rate, coma, or death. If you take one of these drugs, talk with your doctor about whether tramadol is safe for you. Your doctor may prescribe a lower dosage of either tramadol or the other opioid drug."


Do you have an idea what a doctor can do for me in this case?
 
Old 03-12-2019, 10:24 PM
 
8 posts, read 2,299 times
Reputation: 10
Quote:
Originally Posted by lchoro View Post
It's probably one of those pills you're not supposed to crush or split.
Quote:
Originally Posted by craigiri View Post
That stuff wouldn't even take my headache away.....

But, yeah, it's marketed as an attempt to have a "less addictive" pain killer. I'd stay away from it.

The thing about opiates - and this should be BURNED into your mind, is that you always want to test the waters from the ground up. That is, learn what a small dose is and take that. A small dose is what used to sell OTC (10mg Codeine). Being as they sell those things by the millions all over the world, I don't think they present any danger (1 or 2 or 3).

Also, people develop a tolerance to pain killers so a new user is bound to feel much more in terms of effects.

For your continuing education, slow breathing is what causes most OD deaths. Not to say it's going to happen to you with this. But it's a sign that perhaps you don't tolerate opiates well and also is your body and mind telling you that perhaps you should find another method of pain relief.

Even a good hot tub soak should equal in strength to that stuff.
Thank you for the explanation i really appreciate it. hope the world get better.
 
Old 03-12-2019, 10:31 PM
 
8 posts, read 2,299 times
Reputation: 10
Quote:
Originally Posted by Mikala43 View Post
Whole thing is a non issue. Take a nap, call me in the morning.
 
Old 03-12-2019, 10:37 PM
 
4,921 posts, read 2,077,081 times
Reputation: 13796
Quote:
Originally Posted by AdamCa View Post
Oh thanks. do you experience any side effects?

after i googled tramadol i think my issue with the doze

Does Tramadol lower blood pressure?


"You will be at increased risk of confusion, slowed or stopped breathing, decreased blood pressure, a decreased heart rate, coma, or death. If you take one of these drugs, talk with your doctor about whether tramadol is safe for you. Your doctor may prescribe a lower dosage of either tramadol or the other opioid drug."


Do you have an idea what a doctor can do for me in this case?
None. Nada side effects.

The dose you took is extremely low. I highly doubt your symptoms have anything to do with it...

Stop Googling... 1 or 2 pills will do nothing like the above things you posted. You're fine.
 
Old 03-13-2019, 01:03 AM
 
Location: You call this living?
3,503 posts, read 1,446,614 times
Reputation: 9082
Quote:
Originally Posted by AdamCa View Post

Do you have an idea what a doctor can do for me in this case?
Probably tell you not to take them anymore. It's not like pumping your stomach would do anything at this point.
 
Old 03-13-2019, 01:05 AM
 
986 posts, read 348,111 times
Reputation: 3035
Quote:
Originally Posted by LLCNYC View Post
I take Tramadol.

Many times that dose.

You'll be fine.
This is very poor advice as tramadol has had some very bad and diverse side effects on some people and, IMO, needs a completely new clinical evaluation to ascertain it's safety.

My gf took it FOR THREE DAYS after a knee replacement and she turned into a lethargic, weak, spiritless lump of clay. We were frightened and confused.
And then she had hallucinations!
I immediately reviewed her meds w her husband, we nailed the tramadol, and insisted it be discontinued.
She was dramatically improved in 24-48 hours but it took another week for the side effects to be all gone.

OP, you may be one of the few people who cannot tolerate this drug, unlike the rest of the posters who poo-poo it so cavalierly. When it's good, it's good. Bit when it's bad, it's rotten!
 
Old 03-13-2019, 07:56 AM
 
4,921 posts, read 2,077,081 times
Reputation: 13796
Quote:
Originally Posted by PamelaIamela View Post
This is very poor advice as tramadol has had some very bad and diverse side effects on some people and, IMO, needs a completely new clinical evaluation to ascertain it's safety.

My gf took it FOR THREE DAYS after a knee replacement and she turned into a lethargic, weak, spiritless lump of clay. We were frightened and confused.
And then she had hallucinations!
I immediately reviewed her meds w her husband, we nailed the tramadol, and insisted it be discontinued.
She was dramatically improved in 24-48 hours but it took another week for the side effects to be all gone.

OP, you may be one of the few people who cannot tolerate this drug, unlike the rest of the posters who poo-poo it so cavalierly. When it's good, it's good. Bit when it's bad, it's rotten!
Hallucinations on 3 days worth of Tramadol?????? Frightened and confused over an extremely weak synthetic "pain" med. Couldn't possibly be she was in the hospital prior on a truckload of meds? And then started to recover because well...the hard core stuff was wearing off and she was recovering?

Let me know when YOU have taken it. You GUESSED it was the Tramadol.


Seizures are their biggest risk but threshold for it is much more than 3 days worth.
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


Closed Thread


Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Follow City-Data.com founder on our Forum or

All times are GMT -6.

2005-2019, Advameg, Inc. | Please obey Forum Rules | Terms of Use and Privacy Policy

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top